Alert archive / Texas / Small Craft Advisories in 2014
Small Craft Advisory 9, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this small craft advisory at Jan 20, 2014, 2:43 PM CST. It took effect at Jan 21, 2014, 3:00 AM CST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Jan 20, 2014, 2:43 PM CST (20:43 UTC)
- In effect from
- Jan 21, 2014, 3:00 AM CST
- Expired
- Jan 21, 2014, 9:00 PM CST
- In force
- 18 hr
- Issued by
- NWS Corpus Christi, TX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Jan 20, 11:35 AM CST, 3 hours 8 minutes earlier.
Area forecast discussion, Jan 20, 11:35 AM CST, 3 hours 8 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1135 AM CST MON JAN 20 2014 .DISCUSSION...SEE AVIATION SECTION FOR 18Z TAFS. && .AVIATION...SOUTHWESTERLY FLOW EARLY THIS AFTERNOON WILL BACK TO SOUTH BY LATE THIS AFTERNOON AND EARLY THIS EVENING OVER THE COASTAL PLAINS. THIS WILL ALLOW AXIS OF HIGHER BOUNDARY LAYER MOISTURE TO REMAIN OVER THE REGION IN ADVANCE OF THE COLD FRONT. BRIEF PERIOD FROM 03Z-06Z WHEN FOG COULD FORM MAINLY FROM CRP NORTHEAST TO VCT. IFR VSBYS COULD OCCUR IN THE FOG WITH PATCHY LIFR CONDS POSSIBLE. COLD FRONT WILL MOVE INTO THE COTULLA AREA BY 05Z AND REACH CRP BY 09Z TUESDAY. FORECAST SOUNDINGS SHOW A STRONG NORTH-NORTHEAST FLOW AROUND 50 KNOTS OVER THE COASTAL PLAINS AROUND 2 KFT BEHIND THE FRONT...PLACED LOW LEVEL WIND SHEAR IN THE FORECAST FOR ALI/CRP/VCT. VERY GUSTY NORTH WINDS EXPECTED AFTER 14Z TUESDAY WITH GUSTS POSSIBLY REACHING 35 KNOTS AT CRP. && .PREV DISCUSSION... /ISSUED 1018 AM CST MON JAN 20 2014/ DISCUSSION...DENSE FOG TOOK A LITTLE LONGER TO LIFT/DISSIPATE THIS MORNING. SOUTH-SOUTHWEST WINDS WILL LEAD TO HIGH TEMPERATURES AROUND 15 DEGREES ABOVE NORMAL TODAY. COLD FRONT MOVING THROUGH NOTHWEST TEXAS STILL ON TRACK TO ENTER SOUTH TEXAS REGION LATE THIS EVENING. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 79 47 65 36 67 / 10 10 10 0 10 VICTORIA 80 43 62 33 65 / 10 10 10 0 10 LAREDO 82 47 68 41 70 / 0 0 0 0 10 ALICE 82 46 66 34 69 / 10 10 0 0 10 ROCKPORT 74 46 63 44 65 / 10 10 10 0 10 COTULLA 80 42 66 33 68 / 0 0 0 0 10 KINGSVILLE 80 45 65 36 69 / 10 10 10 0 10 NAVY CORPUS 75 49 63 47 65 / 10 10 10 0 10 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && TMT/89...AVIATION
Hazardous weather outlook, Jan 20, 5:44 AM CST, 8 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 544 AM CST MON JAN 20 2014 TXZ229>234-239>247-211200- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 544 AM CST MON JAN 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT A DENSE FOG ADVISORY IS IN EFFECT FOR LIVE OAK-BEE-GOLIAD- VICTORIA-JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO- AND CALHOUN COUNTIES THROUGH 9 AM...WITH WIDESPREAD VISIBILITIES OF 1/4 MILE OR LESS. FOG WILL LIKELY DEVELOP AGAIN THIS EVENING AHEAD OF A COLD FRONT...MAINLY OVER AREAS EAST OF HIGHWAY 281. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED OVER MOST OF SOUTH TEXAS BEHIND A COLD FRONT ON TUESDAY...WITH BRIEF CRITICAL FIRE WEATHER CONDITIONS POSSIBLE OVER THE COASTAL COUNTIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ230-235-250-255-270-275-211200- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 544 AM CST MON JAN 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE AFTER MIDNIGHT TONIGHT...AS A COLD FRONT MOVES THROUGH THE GULF WATERS AFTER MIDNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED OVER THE BAYS AND GULF WATERS BEHIND A COLD FRONT ON TUESDAY...WITH SMALL CRAFT ADVISORIES MAY BE REQUIRED LATE THURSDAY IN RESPONSE TO A STRONG COLD FRONT MOVING THROUGH THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GW/TE
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 20, 2:22 AM CST | Dense Fog Advisory | CRP | Aransas, Bee, Calhoun, Goliad, Jim Wells, Kleberg and 5 more | 8 hr |
| Jan 20, 2:54 PM CST | Red Flag Warning | CRP | Aransas, Bee, Calhoun, Goliad, Jim Wells, Kleberg and 5 more | 25 hr |
Nearby
Small Craft Advisories in Texas, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.